Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tingling feeling in tip of penis. Cause?

Hi my name is Feras, and lately, I have been getting this weird tingling feeling in the tip of my penis. I don't know what is the cause of this. I sometimes message my penis but that doesn't help. It is so uncomfortable and I can't even sit down when it happens. I've looked everywhere for the answer and I can't find one. Please email me back, thank you.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
It might be due to some infection in the urinary tract.
It also occurs during passage of small stone and crystals .
it is commonly seen in passage of semen in tract after sex or masturbation.
Go for urine,cbc,fbs,ppbs and usg abdomen to rule out proper diagnosis.
Drink more water and other liquids.
Get examined by dermatologist to rule out any local condition.
Keep proper hygiene.
Consult your physician for guidance and proper medical management.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor